# SDR CALA2017032400706

- Difficulty date: March 24, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 106,854 hours, 12,548 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 37H IS INOPERATIVE. FOUND LIGHT CONNECTOR NOT CONNECTED. CONNECTED THE LIGHT. OPS CHECKED GOOD IAW AMM 33-51-12.
